# SDR IPXA2016052403781

- Difficulty date: May 22, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 77,600 hours, 12,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0917
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, TEST FAIL.  BATTERY LOW,  EVEN THOUGH ACFT WAS POWERED FOR SEVERAL HOURS.  R & R BATTERY POWER SUPPLY OF EMERGENCY LIGHTS IAW MM 33-51-01-4.
